Advances in Theoretical and Mathematical Physics

Volume 13 (2009)

Number 3

A perverse sheaf approach toward a cohomology theory for string theory

Pages: 667 – 694

DOI: http://dx.doi.org/10.4310/ATMP.2009.v13.n3.a3

Author

Abdul Rahman (Howard University)

Abstract

We present the construction and properties of a self-dual perverse sheaf $\underline{\underline{\mathcal{S}_0}}^\cdot$ whose cohomology fulfills some of the requirements of String theory as outlined in [1]. The construction of this $\underline{\underline{\mathcal{S}_0}}^\cdot$ utilizes techniques that follow from MacPherson–Vilonen. Finally, we will discuss its properties as they relate to String theory.

Full Text (PDF format)